# SDR DALA2015070804230

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Lt Wing Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING MLG SUPPORT UPPER SURFACE.  DAMAGE WAS REMOVED AND FILLER WAS FABRICATED AND AREA REPAIRED IAW SRM 57-03, FIG 35.
